# SDR 2001UALA01626

- Difficulty date: July 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 42,436 hours, 6,880 cycles
- Engine: Pwa PW4060
- Engine time: 18,457 hours, 2,788 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 53L032
- Part serial: C27667
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 18,457 hours, 2,788 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION ON NR 1 ENGINE, EEC MODE EICAS ILLUMINATED, EGT FLUCTUATED BETWEEN 120 AND 180 AT IDLE, EPR INDICATION LOST, N1 & N2 INDICATIONS NORMAL.  CREW ELECTED TO SHUT DOWN ENGINE AND RETURN TO FIELD.  *S/D*  1 EA T2 BLADE FAILED AT THE PLATFORM.  2 EA ADJACENT BLADES WERE BROKEN OFF AT MID SPAN.  THE RESULTANT HIGH N2 VIBRATION CAUSED THE P4.95 MANIFOLD TO FAIL WHICH CAUSED LOSS OF EPR INDICATION AND REVERSION TO ALTERNATE MODE.  ENGINE WAS REMOVED FOR REFURBISHMENT.
